Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Mobile, AL

April 19, 2015Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 19, 2015, 6:18 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 6:18 AM CDT (11:18 UTC)
Expired
Apr 19, 2015, 7:15 AM CDT
In force
57 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 95 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WUUS54 KMOB 191118
SVRMOB
FLC091-113-191215-
/O.NEW.KMOB.SV.W.0019.150419T1118Z-150419T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
618 AM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
  NORTHWESTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 715 AM CDT

* AT 618 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR WHITING
  FIELD...OR 10 MILES NORTHEAST OF MILTON...AND MOVING NORTHEAST AT
  60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITING FIELD...       ROEVILLE...            SPRINGHILL...
  INDIAN FORD...         PEADEN...              ESCAMBIA FARMS...
  BLACKMAN...            CLEAR SPRINGS...       ALLENTOWN...
  SANTA MARIA...         MUNSON...              KELLYS MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE MINOR FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3062 8695 3077 8707 3096 8698 3096 8644
TIME...MOT...LOC 1118Z 236DEG 51KT 3075 8693 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:28 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 19, 5:28 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CDT SUN APR 19 2015

.SHORT TERM [TODAY THROUGH MONDAY NIGHT]...MAIN CONCERN IN THE SHORT
TERM WILL BE THE DEVELOPING CONVECTION OVER THE MUCH OF THE CWFA
EARLY THIS MORNING...CONTINUING THROUGH ABOUT MID MORNING THEN
DISSIPATING FROM WEST TO EAST BY LATE MORNING AND AFTERNOON. MOST OF
THE MODEL GUIDANCE CONTINUES TO DEPICT A PERIOD OF HIGH SHEAR IN THE
LOWER TO MID LEVELS COUPLED WITH THE FAVORABLE SIDE OF AN UPPER JET
BY AROUND 12Z THIS MORNING AFFECTING MOSTLY THE EASTERN AND COASTAL
AREAS OF THE CWFA THROUGH ABOUT MID MORNING. THIS PATTERN SUPPORTS
THE SLIGHT RISK ISSUED BY SPC EARLIER WITH THE CHANCE FOR DAMAGING
WINDS...HAIL AND FEW ISOLATED TORNADOES. WILL CONTINUE TO MONITOR
THIS SITUATION CLOSELY FOR A POSSIBLE SEVERE THUNDERSTORM OR TORNADO
WATCH LATER THIS MORNING. LATEST MODEL SOUNDINGS SHOW PWATS LOWERING
GENERALLY FROM WEST TO EAST TODAY DECREASING TO LESS THAN 1 INCH FOR
MOST LOCATIONS IN THE CWFA LATE TODAY AND TONIGHT. WITH THIS WILL
CONTINUE WITH THE FLASH FLOOD WATCH GENERALLY EAST OF THE I-65
CORRIDOR AND ALONG THE COAST THIS MORNING THOUGH BEGIN TRIMMING
COUNTIES TO WEST POSSIBLY BETWEEN 8 AND 10 AM THIS MORNING AS THE
HIGHER MOISTURE CONTENT IN THE BOUNDARY BEGINS TO SHIFT EAST. FOR
THIS AFTERNOON AND TONIGHT WILL CONTINUE TO LOWER POPS THROUGH TODAY
AND TONIGHT AS DRIER AIR BEGINS TO ADVECT IN FROM THE WEST AND
NORTHWEST. WELL TO THE NORTH AND WEST ANOTHER MID LEVEL IMPULSE STILL
AHEAD OF THE MAIN COLD FRONT WILL LEAD TO MORE SHOWERS AND POSSIBLY A
THUNDERSTORM AFFECTING MAINLY NORTHERN SECTIONS OF THE CWFA BY EARLY
MON MORNING. WITH PLENTY OF DRYNESS IN THE MID LEVELS BY THEN
COMBINED WITH GOOD FORCING ALOFT AND BETTER LAPSE RATES IN THE LOWER
TO MID LEVELS ANY THUNDERSTORMS THAT DO DEVELOP OVERNIGHT AND EARLY
MON WILL HAVE TO MONITORED CLOSELY MOSTLY FOR STRAIGHT LINE WINDS AND
LARGE HAIL. AS FOR TEMPS WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE
UNDERCUTTING THESE VALES 2 TO 3 DEGREES MAINLY TO THE EAST DUE TO
RAIN AND CLOUDS. FOR TONIGHT WILL CONTINUE TO LEAN TOWARDS THE
CURRENT MAV GUIDANCE ADDING 2 TO 3 DEGREES FOR MOST AREAS DUE TO MORE
CLOUDS OVERNIGHT AND BETTER CONSISTENCY WITH SURROUNDING WFOS. HIGHS
TODAY WILL BE IN THE UPPER 70S TO LOWER 80S TO THE EAST AND ALONG THE
COAST...AND THE LOWER TO MIDDLE 80S TO THE WEST. TONIGHT LOWS WILL
RANGE FROM THE MIDDLE 60S FOR MOST INLAND AREAS AND THE LOWER 70S
ALONG THE IMMEDIATE COAST. 32/EE

A BROAD MID LEVEL TROUGH WILL CONTINUE TO PROGRESS EASTWARD ACROSS
THE MISSISSIPPI VALLEY REGION MONDAY...WHILE AN EMBEDDED POTENT
SHORTWAVE TROUGH EJECTS NORTHEASTWARD FROM THE MID MISSISSIPPI VALLEY
TOWARD THE OHIO VALLEY/APPALACHIAN MOUNTAINS VICINITY THROUGH MONDAY
AFTERNOON. AN ASSOCIATED AREA OF SURFACE LOW PRESSURE WILL LIFT
NORTHEASTWARD ACROSS THE OHIO VALLEY AND GREAT LAKES VICINITY WHILE A
TRAILING COLD FRONT EXTENDING SOUTHWESTWARD FROM THIS FEATURE PUSHES
FROM WEST TO EAST ACROSS OUR FORECAST AREA THROUGH THE DAY MONDAY.
SHORT RANGE SOLUTIONS STILL SHOW THE POTENTIAL FOR LINGERING
ISOLATED SHOWERS AND THUNDERSTORMS OVER EASTERN PORTIONS OF THE CWFA
MONDAY MORNING AS THE LAST BATCH OF LIFT MOVES ACROSS THIS REGION
AHEAD OF THE ADVANCING FRONTAL BOUNDARY. PRECIPITATION CHANCES END
LATE MORNING INTO THE AFTERNOON AS A MUCH DRIER AIRMASS SPREADS
ACROSS OUR REGION WITHIN WESTERLY FLOW ALOFT ON THE BASE OF THE MID
LEVEL TROUGH. WINDS WILL VEER WESTERLY OVER MUCH OF THE REGION MONDAY
AFTERNOON FOLLOWING THE WEAK FRONTAL PASSAGE. HOWEVER...TEMPERATURES
ARE EXPECTED TO WARM INTO THE UPPER 70S TO THE LOWER 80S AS CLOUDS
GRADUALLY DECREASE ACROSS THE REGION. SURFACE HIGH PRESSURE WILL
BUILD FROM THE LOWER MISSISSIPPI VALLEY TO THE CENTRAL GULF COAST
MONDAY NIGHT. A DRIER AND COOLER AIRMASS WILL SETTLE OVER OUR
FORECAST AREA MONDAY NIGHT WITH OVERNIGHT LOWS RANGING IN THE 50S
OVER MUCH OF THE REGION...EXCEPT LOWER 60S NEAR THE IMMEDIATE COAST.
/21

.LONG TERM [TUESDAY THROUGH SATURDAY]...DRY ZONAL FLOW WILL BE THE
RULE ACROSS THE CENTRAL GULF COAST REGION TUESDAY AND WEDNESDAY.
PRECIPITABLE WATER VALUES WILL TREND UPWARD LATE THIS WEEK INTO THE
WEEKEND AS A SERIES OF SHORTWAVE TROUGHS EMBEDDED WITHIN THE FLOW
PASS ACROSS THE DEEP SOUTH. WILL MAINTAIN A DAILY CHANCE OF SHOWERS
AND THUNDERSTORMS THURSDAY THROUGH SATURDAY. TEMPERATURES SHOULD
REMAIN SLIGHTLY ABOVE NORMAL LATE IN THE EXTENDED PERIOD. /21

&&

.AVIATION...
19.12Z ISSUANCE...MVFR TO IFR CIGS THROUGH ABOUT 19.15Z  THEN MOSTLY
VFR CONDITIONS THROUGH 20.12. LOWER CIGS MOSTLY IN AND AROUND SHOWERS
AND THUNDERSTORMS THROUGH THIS MORNING. GUSTY WINDS...HEAVY
RAIN...FREQUENT LIGHTNING AND A FEW ISOLATED TORNADOES WILL BE
POSSIBLE WITH THE STRONGER THUNDERSTORMS THIS MORNING. WINDS WILL BE
MOSTLY SOUTH AT 8 TO 12 KNOTS WITH HIGHER GUSTS THIS MORNING SHIFTING
MOSTLY SOUTHWEST TO WEST THIS AFTERNOON AND TONIGHT. 32/EE

&&

.MARINE...A MODERATE SOUTHWEST FLOW WILL CONTINUE THROUGH EARLY
MONDAY THEN SHIFT WEST TO NORTHWEST LATE MONDAY AFTERNOON AND MONDAY
EVENING IN THE WAKE OF A COLD FRONT THAT MOVES ACROSS CENTRAL GULF
REGION LATE IN THE DAY. AHEAD OF THE FRONT SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED WITH THE STRONGEST THUNDERSTORMS OCCURRING DURING THE
MORNING HOURS TODAY. GUSTY STRAIGHT LINE WINDS...HEAVY RAIN AND
ISOLATED WATERSPOUTS WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS
EARLY TODAY. A LIGHT TO MODERATE WESTERLY FLOW WILL DEVELOP LATER IN
THE WEEK. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  66  82  55  78 /  50  10  10  05  05
PENSACOLA   78  70  82  59  77 /  70  10  20  05  05
DESTIN      76  73  80  62  76 /  70  20  20  05  05
EVERGREEN   80  65  82  52  78 /  60  20  20  05  05
WAYNESBORO  83  64  79  50  77 /  40  30  10  05  05
CAMDEN      79  65  80  51  77 /  60  20  20  05  05
CRESTVIEW   78  66  83  55  80 /  70  20  20  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR CHOCTAW-CLARKE-
     MONROE-WASHINGTON-WILCOX.

     HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR LOWER BALDWIN-
     LOWER MOBILE.

     FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BUTLER-
     CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-LOWER BALDWIN-LOWER
     MOBILE-UPPER BALDWIN-UPPER MOBILE.

FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL ESCAMBIA-
     COASTAL OKALOOSA-COASTAL SANTA ROSA.

     FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR COASTAL
     ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND
     ESCAMBIA-INLAND OKALOOSA-INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR GEORGE-GREENE-
     PERRY-STONE-WAYNE.

GM...NONE.
&&

32/21
Hazardous weather outlook, Apr 19, 6:07 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT SUN APR 19 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
607 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
MUCH OF THE FORECAST AREA EARLY TODAY WITH A FEW STRONG TO SEVERE
THUNDERSTORMS POSSIBLE. DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND
TORNADOES MAY ACCOMPANY THE STRONGER STORMS THIS MORNING...AND
POSSIBLY INTO THE EARLY AFTERNOON HOURS FOR AREAS NEAR THE COAST EAST
OF PENSACOLA FLORIDA.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS EAST OF THE I-65
CORRIDOR STRETCHING SOUTH TO THE ALABAMA AND NORTHWEST FLORIDA
COAST. SOIL CONDITIONS REMAIN FAVORABLE FOR FLASH FLOODING IN THESE
AREAS. HEAVIER SHOWERS OR THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
RAINFALL TOTALS OF 2 TO 4 INCHES OR MORE IN A BRIEF PERIOD OF
TIME...WHICH COULD PRODUCE FLASH FLOODING.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THIS EVENING. NUMEROUS
STRONG RIP CURRENTS HAVE BEEN REPORTED BY LIFEGUARDS ACROSS THE GULF
BEACHES OF ALABAMA AND NORTHWEST FLORIDA SINCE FRIDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-201115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
607 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS...HEAVY RAIN...FREQUENT LIGHTNING AND ISOLATED
WATERSPOUTS WILL LIKELY ACCOMPANY THE STRONGER THUNDERSTORMS MOVING
ACROSS THE MARINE AREA TODAY. THUNDERSTORMS WILL CONTINUE TO MOVE
NORTHEAST AT 40 TO 60 KNOTS THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH EARLY NEXT WEEK.

In the hours before

Special weather statement, Apr 19, 4:53 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
453 AM CDT SUN APR 19 2015

ALZ064-FLZ002-191015-
LOWER BALDWIN AL-COASTAL ESCAMBIA FL-
453 AM CDT SUN APR 19 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BALDWIN AND SOUTHERN ESCAMBIA COUNTIES THROUGH 515 AM CDT...

AT 450 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
GULF SHORES TO NEAR ELBERTA TO NEAR LILLIAN AND WERE MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               ORANGE BEACH...
GOULDING...            MYRTLE GROVE...        BELLVIEW...
WEST PENSACOLA...      WARRINGTON...          ELBERTA...
PERDIDO BEACH...       LILLIAN...             BON SECOUR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WIND GUSTS AROUND 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING
WILL BE POSSIBLE WITH THESE STORMS. SEEK SAFE SHELTER INDOORS UNTIL
THESE STORMS HAVE PASSED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3025 8779 3030 8773 3029 8775 3033 8779
      3068 8748 3068 8745 3042 8720 3038 8726
      3037 8732 3037 8726 3031 8739 3030 8739
      3030 8740 3031 8742 3030 8743 3024 8774
      3024 8778
TIME...MOT...LOC 0950Z 234DEG 41KT 3039 8754
Special weather statement, Apr 19, 5:54 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
554 AM CDT SUN APR 19 2015

ALZ056-057-059-060-FLZ003-191200-
BUTLER AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-INLAND SANTA ROSA FL-
554 AM CDT SUN APR 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER...
SOUTHEASTERN CONECUH...COVINGTON AND EASTERN ESCAMBIA COUNTIES UNTIL
700 AM CDT...

AT 554 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF US 29 AND CR 43...OR 11 MILES EAST OF EAST BREWTON...MOVING
NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           OPP...                 GEORGIANA...
BABBIE...              MCKENZIE...            RIVER FALLS...
RED LEVEL...           CAROLINA...            HEATH...
SANFORD...             HORN HILL...           GANTT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3100 8672 3100 8679 3097 8679 3094 8685
      3105 8702 3181 8672 3160 8650 3153 8650
      3153 8643 3150 8640 3146 8640 3147 8637
      3129 8619 3122 8619
TIME...MOT...LOC 1054Z 216DEG 46KT 3106 8688

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 11:03 PM CDTRiver Flood WarningMOBOkaloosa58 hr
Apr 18, 11:06 PM CDTRiver Flood WarningMOBEscambia4 days
Apr 19, 4:53 AM CDTSpecial Weather StatementMOBEscambia22 min
Apr 19, 5:17 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa58 min
Apr 19, 6:33 AM CDTTornado WarningMOBOkaloosa, Santa Rosa42 min
Apr 19, 7:06 AM CDTSevere Thunderstorm WarningMOBOkaloosa24 min
Apr 19, 7:52 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa113 min
Apr 19, 7:58 AM CDTSpecial Weather StatementMOBSanta Rosa47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.